# SDR SWAA070197

- Difficulty date: January 15, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 33,146 hours, 20,549 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring
- Part number: 69482181
- Condition: Worn
- Location: Elevator Feel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH FELT -MUSHY- LIGHTER THAN NORMAL DURING CONTROL CHECK.  FEEL DIFF LIGHT ILLUMINATED WHILE CYCLING CONTROLS.  REMOVED AND REPLACED ELEVATOR FEEL CENTERING SPRING PER MM.
